# SDR ASAA2015021910720

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,969 hours, 8,595 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE ABLE TO MAKE CONNECTION OTBD AND INBD.  COULD HEAR DISPATCH, BUT DISPATCH COULD NOT HEAR US.  USED SATPHONE NR 2.  ACFT GROUNDED.  OPS CK GOOD, IAW MM 23-15-00.  NO HISTORY 30 DAYS.
